# SDR ASAA2015031110924

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,178 hours, 8,666 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5151
- Condition: Failed
- Location: Fuel Qty
- Part time: 29,184 hours, 8,668 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 REFUEL GAUGE IN FUEL PANEL IS BLANK.  ACFT GROUNDED.  CHANGED NR 1 REFUEL IND, OPS NORMAL, REF MM 28-41-61.
